# SDR ASAA9810050

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 6005401
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 DOOR EMERGENCY EXIT IDENTIFIER WAS FOUND DIM, R2 DOOR EMERGENCY EXIT IDENTIFIER WAS FOUND INOPERATIVE, AND THE SMOKE BARRIER EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED R1 AND R2 DOOR EMERGENCY EXIT IDENTIFIER BATTERIES AND THE SMOKE BARRIER LIGHT ASSEMBLY.  ALL LIGHTS OPERATED NORMALLY.   REF:  OPERATOR CONTROL NR 98ZZZX3401.  (X)
